MathSciNet Relay Station
MathSciNet bibliographic data
MR324068 (48 #2420) 32C40
Stutz, John Analytic sets as branched coverings. Trans. Amer. Math. Soc. 166 (1972), 241–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement